# SDR AALA202204191855

- Difficulty date: March 25, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,211 hours, 35,838 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT PYLON LOWER SPIGOT FITTING BETWEEN WS 679 AND WS 706, BETWEEN RIB 4 AND RIB 5.  REPLACED SPIGOT FITTING PER SRM 54-51-12-300-001.
